Follow
Ross Pinsky
Ross Pinsky
Verified email at math.technion.ac.il
Title
Cited by
Cited by
Year
Positive harmonic functions and diffusion
RG Pinsky
Cambridge university press, 1995
5831995
Existence and Nonexistence of Global Solutions forut= Δu+ a (x) upinRd
RG Pinsky
journal of differential equations 133 (1), 152-177, 1997
1711997
On the convergence of diffusion processes conditioned to remain in a bounded region for large time to limiting positive recurrent diffusion processes
RG Pinsky
The Annals of Probability, 363-378, 1985
1411985
On the Construction and Support Properties of Measure-Valued Diffusions on D with Spatially Dependent Branching
J Englander, RG Pinsky
Annals of probability, 684-730, 1999
911999
Some remarks and examples concerning the transience and recurrence of random diffusions
R Pinsky, M Scheutzow
Annales de l'IHP ProbabilitÚs et statistiques 28 (4), 519-536, 1992
731992
Transience, recurrence and local extinction properties of the support for supercritical finite measure-valued diffusions
RG Pinsky
the Annals of Probability 24 (1), 237-267, 1996
511996
Second order elliptic operators with periodic coefficients: criticality theory, perturbations, and positive harmonic functions
RG Pinsky
Journal of functional analysis 129 (1), 80-107, 1995
501995
Transience/recurrence and central limit theorem behavior for diffusions in random temporal environments
M Pinsky, RG Pinsky
The Annals of Probability 21 (1), 433-452, 1993
491993
Ergodic behavior of diffusions with random jumps from the boundary
I Ben-Ari, RG Pinsky
Stochastic processes and their applications 119 (3), 864-881, 2009
482009
The Behavior of the Life Span for Solutions tout= Δu+ a (x) upinRd
RG Pinsky
journal of differential equations 147 (1), 30-57, 1998
381998
Problems from the Discrete to the Continuous
RG Pinsky
Springer International Publishing Switzerland 3, 21-34, 2014
36*2014
On evaluating the Donsker-Varadhan I-function
R Pinsky
The Annals of Probability, 342-362, 1985
321985
Spectral analysis of a family of second-order elliptic operators with nonlocal boundary condition indexed by a probability measure
I Ben-Ari, RG Pinsky
Journal of Functional Analysis 251 (1), 122-140, 2007
312007
Diffusive search with spatially dependent resetting
RG Pinsky
Stochastic Processes and their Applications 130 (5), 2954-2973, 2020
282020
Uniqueness/nonuniqueness for nonnegative solutions of second-order parabolic equations of the form ut= lu+ vu− γup in rn
J Englńnder, RG Pinsky
Journal of Differential Equations 192 (2), 396-428, 2003
262003
The I-function for diffusion processes with boundaries
R Pinsky
The Annals of Probability, 676-692, 1985
261985
Asymptotics of the principal eigenvalue and expected hitting time for positive recurrent elliptic operators in a domain with a small puncture
RG Pinsky
Journal of Functional Analysis 200 (1), 177-197, 2003
242003
Decay of mass for the equation ut= Δu− a (x) up|∇ u| q
RG Pinsky
Journal of Differential Equations 165 (1), 1-23, 2000
242000
The Fujita exponent for semilinear heat equations with quadratically decaying potential or in an exterior domain
R Pinsky
Journal of Differential Equations 246 (6), 2561-2576, 2009
232009
The lifetimes of conditioned diffusion processes
RG Pinsky
Annales de l'IHP ProbabilitÚs et statistiques 26 (1), 87-99, 1990
211990
The system can't perform the operation now. Try again later.
Articles 1–20